so the doc does not need to believe, only support.
Amen to that! My pdoc smiles wistfully, and sees that I am not worse, but she really believes in neuroleptic drugs, even if she is a "minimalist" prescriber.
I had major audible sensory issues while tapering. Suddenly I was extremely sensitive to the tv volume, or radio volume, it had to be just so. And the dog across the street that always barks--I became much more sensitive to his barking.
While they are not parasthesia, my brain zaps are almost always preceded by external noise. It's like the noise hits my brain and it explodes in light and electricity. But it seems to be connected to noise, even if it is - just a dog barking.
My parasthesia started with the statin drugs. Numbness down my left leg. It would happen in karate class - so an active stance, not a lazy one! I couldn't stand in queues or at concerts or anything, my leg would go numb. Like it went to sleep - but without the pins and needles that some people here describe, or the pins and needles when a limb that is asleep "wakes up." Instead I can pound my heel like a horse, or do squats, or run in place, do star jumps (jumping jacks) and the numbness is still there - sometimes for hours.
Since I got off the statins, this is much better, but it is still present. I'm writing here because I believe it was a combination of the statins and the lithium which set this dysregulation off in me. Again, it gets better all the time, but I can be getting a massage, and the same thing - down the outside of the left leg will go numb, and there is NOTHING I can do, other than wait, for it to get better. On the statins and lithium, this was a constant, daily problem. I could not be on my feet for more than 3 minutes without complete numbness down my left leg (especially on the outside). Now, it happens less than once a month.
Recently I have a new sensation which is like my feet are in a cold running stream. It is winter here, but that doesn't mean much. It's not a circulatory feeling like neuropathy, it just feels like my feet are cold and wet, or damp like I've been playing in the snow for hours, and they still haven't "thawed out," even though they are warm and dry.
I'm over halfway off the lithium, doing a snail's pace taper, because I'm terrified of "mania," as well as soul killing depression, and of damaging the relationships I've worked so hard to build in a new country.
"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna
Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.
My suggestions are not medical advice, you are in charge of your own medical choices.
A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia. CT Seroquel 25 mg some time in 2013. Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine). Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 - Feb 2016 = GONE (10 years on Lithium). Many mistakes in dry cutting dosages were made.
Currently Lithium Orotate 1.67 mg only. I will re-evaluate this supplement in 2017.
I have been psych drug FREE since 1 Feb 2016!